MathSciNet Relay Station
MathSciNet bibliographic data
MR2322178 (2008d:37009) 37A35 (37B40)
Deninger, Christopher; Schmidt, Klaus Expansive algebraic actions of discrete residually finite amenable groups and their entropy. Ergodic Theory Dynam. Systems 27 (2007), no. 3, 769–786.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement